Status
Not open for further replies.

koopie33

New member
Joined
Oct 31, 2007
Messages
9
Reason
Other
Country
US
State
Ohio
City
Cleveland
Hi, I am a 36 year old female. About a month ago, I noticed that my right leg felt wierd. It's not weak, I'm a personal trainer, so I've been testing it, but it feels almost like Restless leg syndrome. Then, a couple of days ago, I started twitching all over the place. I called my doctor to see if stopping my 10mg amitriptyline would cause this, he said probably. Two pharmacists say no way. I googled my symptoms, and it brought up ALS. Now, I am scared to death. Is it most likely ALS, or could it be something else?
 

Al

Moderator emeritus
Joined
May 25, 2004
Messages
7,960
Reason
PALS
Diagnosis
10/2003
Country
CA
State
On
City
NW of Toronto
Personal trainer? Fasciculations? Exercise induced twitching. Have you looked up Benign Fasciculation Syndrome?
AL.
 

brooksea

Legendary member
Joined
Sep 27, 2006
Messages
5,171
Reason
Other
Country
HM
koopie,
rxmed on withdrawal from ami:

Withdrawal:

If treatment is terminated abruptly, withdrawal symptoms, such as gastrointestinal discomfort, nervousness, anxiety and muscle twitching may occur.


http://www.rxmed.com/b.main/b2.phar...S- (General Monographs- A)/AMITRIPTYLINE.html


My docs have always advised not to stop taking this med without weaning. combine that with what AL said and there you have it. No to ALS! :-D
 

koopie33

New member
Joined
Oct 31, 2007
Messages
9
Reason
Other
Country
US
State
Ohio
City
Cleveland
Thank You

Thanks for posting, I feel a bit better. I am a little too high strung, I guess. The pharmacist said the dosage I was on was too small to be withdrawal, but I have a tendency to be sensitive to any kind of medicine. I hope that's all it is. You guys all have a lot of guts to be dealing with this.
 
Status
Not open for further replies.
Top